The homogeneous Dirichlet problem for non-elliptic partial differential equations with strong nonlinearities

Gerald G. Warnecke

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 2, page 327-346
  • ISSN: 0010-2628

How to cite

top

Warnecke, Gerald G.. "The homogeneous Dirichlet problem for non-elliptic partial differential equations with strong nonlinearities." Commentationes Mathematicae Universitatis Carolinae 030.2 (1989): 327-346. <http://eudml.org/doc/17744>.

@article{Warnecke1989,
author = {Warnecke, Gerald G.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {semilinear partial differential equations; Dirichlet problem; strong nonlinearities; nonelliptic; anisotropic Sobolev spaces},
language = {eng},
number = {2},
pages = {327-346},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {The homogeneous Dirichlet problem for non-elliptic partial differential equations with strong nonlinearities},
url = {http://eudml.org/doc/17744},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Warnecke, Gerald G.
TI - The homogeneous Dirichlet problem for non-elliptic partial differential equations with strong nonlinearities
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 2
SP - 327
EP - 346
LA - eng
KW - semilinear partial differential equations; Dirichlet problem; strong nonlinearities; nonelliptic; anisotropic Sobolev spaces
UR - http://eudml.org/doc/17744
ER -

References

top
  1. Adams R. A., Sobolev spaces, Academic Press, New York, San Francisco, London, 1975. (1975) Zbl0314.46030MR0450957
  2. Besov O. V., Il'in V. P., Nikolskiñ S. M., Integral representations of functions and imbedding theorems, Vol 1, V. H. Winston k Sons, Washington D. C., 1978; [Translation of Integral'nye predstavleniya funktsij i teoremy vlozheniya, Nauka, Moskva, 1975.]. (1978) MR0430771
  3. Boussinesq M. J., Théorie de l'intumescence liquide appelée onde solitaire ou de translation se propageant dans un canal reciangulaire, Comptes Rendus 72 (1871), 755-759. Zbl03.0486.01
  4. Boussinesq M. J., Théorie des ondes et des remous qui se propagent le long d'un canal rectangulaire horizontal, en communiquant au liquide contenu dans ce canal des viiesses sensiblement pareilles de la surface au fond, J. Math. Pures Appl. 2 (1872), 55-108. 
  5. Brézis H., Browder F. E., Strongly nonlinear elliptic boundary value problems, Ann. Scuola Norm. Sup. Pisa 5 (1978), 587-603. (1978) Zbl0453.35029MR0507004
  6. Browder F. E., Existence theory for boundary value problems for quasilinear elliptic systems with strongly nonlinear lower order terms, Proc. Symp. Pure Math. 23 (1973), 269-286. (1973) Zbl0265.35035MR0340815
  7. Doppel K., Jacob N., A non-hypoelliptic Dirichlet problem from stochastics, Ann. Acad. Sci. Fenn. Ser. A. I. Math. 8 (1983), 375-390. (1983) Zbl0554.35020MR0731794
  8. Dynkin E. B., Harmonic functions assocviated with several Markov processes, Adv. in Appl. Math. 2 (1981), 260-283. (1981) Zbl0479.60057MR0626862
  9. Friedman A., Partial differential equations, Holt, Rinehart and Winston Inc. New York 1969. Reprint Robert E. Krieger Pub. Co., Huntington - New York, 1976. (1969) Zbl0224.35002MR0454266
  10. Herler H. J., Entarie lineare elliptische Differentialgleichungen und anisotrope Sobolevräume: Existenz schwacher Lösungen, Z. für Anal. u. ihre Anw. 5 (1986), 223-236. (1986) MR0837648
  11. Hess P., A strongly nonlinear elliptic boundary value problem, J. Math. Anal. Appl. 43 (1973), 241-249. (1973) Zbl0267.35039MR0318670
  12. Hörmander L., Linear partial differential operators, Die Grundlehren der mathematischen Wissenschaften 116. Springer-Verlag, Berlin - Heidelberg - New York, 1976. (1976) Zbl0321.35001MR0248435
  13. Jacob N., On generalized Dirichlet problems, Math. Scand. 55 (1984), 245-252. (1984) Zbl0538.35015MR0787200
  14. Jacob N., Schomburg B., On Garding's inequality, Aeq. Math. 31 (1986), 7-17. (1986) Zbl0635.35011MR0857682
  15. Kalantarov V. K., Ladyzhenskaya O. A., The occurence of collapse for quasilinear equations of parabolic and hyperbolic types, J. Sov. Math. 10 (1978), 53-70; [Translated from Inst. im. V. A. Steklova AN SSSR 69, 1977, 77-102]. (1978) Zbl0388.35039
  16. Kolgomorov A. N., Fomin S. V., Reelle Funktionen und Funktionalanalysis, VEB Verlag der Wissenschaften, Berlin, 1975. (1975) MR0448013
  17. Landes R., Quasilineare elliptische Differentialoperatoren mit starken Wachstum in den Termen höchster Ordnung, Math. Z. 157 (1977), 23-36. (1977) Zbl0372.35033MR0486996
  18. Lehtonen A., On quasiliner variational inequalities, University of Jyväskylä, Department of Mathematics Report 26 (1983). (1983) Zbl0559.49005MR0719691
  19. Luohivaara I. S., Simader C. G., Über nichtelliptische lineare partielle Differentialoperatoren mit konstaten Koeffizienten, Ann. Acad. Sci. Fenn. Ser.A. I. Math. 513 (1972). (1972) MR0330738
  20. Luohivaara I. S., Simader C. G., Über das verallgemeinerte Dirichletproblem für koerzitive lineare partielle Differentialgleichungen, Ann. Acad. Sci. Fenn. Ser.A. I. Math. 2 (1976), 327-343. (1976) Zbl0355.35016MR0473477
  21. Moser J., Nearly integrable and integrable systems, Topics in nonlinear dynamics, AIP Conf. Proc. 46 (1978), 1-15. (1978) MR0526898
  22. Natanson I. P., Theorie der Funktionen einer reellen Veränderlichen, Verlag Harri Deutsch, Thun - Frankfurt/Main, 1981. (1981) Zbl0464.26001MR0640867
  23. Nikol'skii S. M., The first boundary problem for a general linear equation, Sov. Math. - Doklady 3 (1962), 1388-1390; [Translated from Dokl. Akad. Nauk SSSR 146, 1962, 767-769.]. (1962) MR0140823
  24. Rákosník J., Some remarks to anisotropic Sobolev spaces I., Beiträge zur Analysis 13 (1979), 55-68. (1979) Zbl0399.46025MR0536217
  25. Rákosník J., Some remarks to anisotropic Sobolev spaces II., Beiträge zur Analysis 15 (1981), 127-140. (1981) Zbl0494.46034MR0614784
  26. Schomburg B., Das verallgemeinerte homogene Dirichlet - Problem für Produkte elliptischer Differentialoperatoren zweiter Ordnung, Dissertation, Freie Universität Berlin, 1985. (1985) Zbl0673.35021
  27. Showalter R. E., Hubert space methods for partial differential equations, Pitman Publ. Ltd., London, 1979. (1979) MR0477394
  28. Simader C. G., Über achwache Lösungen des Dirichletproblems für streng nichtlineare elliptische Differentialgleichungen, Math. Z. 150 (1976), 1-26. (1976) Zbl0354.35039MR0420001
  29. Tafel W., Relative Beschränktheit und maximale Differentialoperatoren, Dissertation an der Fakulät für Mathematik der Ludwig-Maximilians-Universität München, 1979. (1979) 
  30. Vainberg M. M., Variational methods for the study of nonlinear operators, Holden Day Inc., San Francisco - London - Amsterdam, 1964; [Translation of variatsionnye metody issledovaniya nelineinykh operatorov, Moscow, 1956.]. (1964) Zbl0122.35501MR0176364
  31. Warnecke G., Über das homogene Dirichlet-Problem bei nicht-linearen partiellen Differentialgleichungen vom Typ der Boussinesq-Gleichung, Dissertation, Freie Universität Berlin, 1985. (1985) Zbl0594.35086
  32. Warnecke G., Über das homogene Dirichlet-Problem bei nichtlinearen partiellen Differentialgleichungen vom Typ der Boussinesq-Gleichung, Math. Meth. in the Appl. Sci. 9 (1987), 493-519. (1987) Zbl0638.35024MR1200363
  33. Webb J. R. L., Strongly nonlinear elliptic equations, In: Journées d'Analyse non linéaire Lecture Notes in Mathematics 665, Springer Verlag, Berlin, 1977, pp. 242-256. (1977) Zbl0385.35028MR0519434
  34. Zabusky N. J., A synergetic approach to problems of nonlinear dispersive wave propagation and interaction, In: Nonlinear partial differential equations (W. F. Ames, Ed.), Academic Press, New York - London, 1967, pp. 223-258. (1967) Zbl0183.18104
  35. Zeidler E., Vorlesungen über nichtlineare Funktionalanalysis I - Fixpunktsätze, B. G. Teubner Verlagsgesellschaft, Leipzig, 1976. (1976) Zbl0326.47053MR0473927

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.